# SDR DXTA2012033004934

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 4,622 hours, 2,972 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: No Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MLG LIGHT WOULD NOT ILLUMINATE.  FOLLOWED THE CHECKLIST PROCEDURE.   RESET GEAR SYS IAW MM 32-00-00, BLED SYS.  RESERVICED N2 BOTTLE AND SAFETIED.  GEAR SWING CHECKED GOOD.
